Welcome! Log in or Register

Asda Paracetamol Tablets

  • image
9 Reviews

Dosage Form: Tablets

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    9 Reviews
    Sort by:
    • More +
      07.07.2013 20:22
      Very helpful
      (Rating)
      2 Comments

      Advantages

      Disadvantages

      Help ease pain and cheap to buy.

      Having pain killers in my medicine cabinet is a must in my home. I usually buy the cheaper brands of pain killers from different shops to save some money and because they work really well for the price. These tablets are really cheap to buy. The cheaper brands I find work well and are worth the price. They come packed in a cardboard box, which is very basic looking and no fancy design on the front. There are 16 tablets tablets packed inside a 2 plastic strips, which have a foil covering to keep the tablets inside the strips. In each strip there are 8 tablets. They are really easy to pop from these strips by just pushing the tablets through the foil. Each tablet is circular shape and white in colour, they aren't coated and are just a powdery texture. On the back of the box is all the details of the product and inside is an information leaflet The dosage for adults is to take 2 tablets with a drink, no more than 8 tablets can be taken in any 24 hours and for the tablets to be taken 4 hours after each dose. If you take 2 tablets and then take another 2 before the 4 hour gap, you could be sick etc. Always wise not to take tablets before the 4 hour gap, although sometimes when our pain is quite bad, we can be tempted to take a couple before the time gap but is wise not to take any and if you are really struggling with pain that severe, I think you maybe need a stronger pain killer. These tablets are for moderate pain relief. Although they are for moderate pain relief, they do work for a banging headache, I sometimes have headaches which I can't shift and the longer I try and work it off the worse the pain becomes. These tablets work a treat for removing my pain. Just 2 tablets work in approximately 20 minutes. Sometimes I find they work in less time if my headache isn't so bad, but if my headache is throbbing they easily work in 20 minutes or so. I find they are easy to swallow with a cold drink, I find the tablets which are a power texture tend to stick in my throat if taken with a hot drink, so I always take them with a cold drink and they are then easy to swallow. They work for pain relief for period pain, headaches, toothache, muscular pain and any pain you may be suffering from on the day you need a couple of pain killers. We all often suffer from pain which appears sometimes for no reason and we need just a couple of paracetamol tablets to remove the pain and I think stocking these cheap tablets in your medicine cupboard is a must for this kind of pain. The strips are lightweight and so can easily be popped inside a hand bag, I find they are useful in my bag if I have a headache while I am outdoors and just need to take a couple of pain killers. I often have a headache appear while I am out for the day and then I have some pain killers handy in my bag. These tablets are also ideal to take for a head cold, fever colds but not flu. They are ideal for joint pain but obviously if this pain is extremely severe, these tablets probably won't work and you need a stronger pain killer. But if you have muscular pain from maybe pulling a muscle then these would work well to give pain relief. They are really cheap to buy and only cost 19p for the pack of 16 tablets. Simply cannot go wrong for 19p to remove a pain. I think these tablets are well worth the price and are so affordable for any budget. For my pain relief, I find they work just as effectively as the branded ones but for a fraction of the price. They are extremely good value for money and very good quality. I will keep on buying these tablets because they work well and fast for removing my pain and I definitely recommend them for anyone looking to dropping a brand and trying to save a little money. I don't think you would be disappointed buying these tablets. Also appears on Ciao under my username pinky50. I give them 5 stars. Thank you for reading my review and I hope it has been of some help.

      Comments

      Login or register to add comments
      • More +
        31.05.2012 15:23
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        Worth trying

        I take these painkillers on a regular basis. I find that they are easy to swallow. Sometimes they can produce a little "dusting" of powder on your hands as you take them out of their blister packaging but this is normal. It's just a fine white powder, nothing too serious! I find that the tablets are easy to swallow. I take them with around half a glass of water. I mainly take them after eating as I find that taking them on an empty stomach leaves me feeling a little sick, as with any tablets really. I find that a simple glass of water does the trick. The tablets travel down my throat without ending up stuck in my throat, which is a bonus. Depending on how bad my pain is these tablets take around fifteen minutes to kick in. This is usually for mild to moderate pain. For severe pain (i.e migraine) the tablets can take anything up to thirty minutes to kick in but once they have kicked in they keep pain at bay for hours so it is worth sticking with them. Plus you can up the dosage for more severe pain. I find that just the one tablet is more than enough for moderate pain and two tablets is enough for more severe pain. The tablets don't leave me with any side effects, providing that I take them as directed and NOT on an empty stomach. They're cheap, widely available and ideal for a whole range of different ailments. I would recommend them. Great value painkillers. g

        Comments

        Login or register to add comments
      • More +
        26.03.2012 12:48
        Very helpful
        (Rating)
        1 Comment

        Advantages

        Disadvantages

        Do the job

        I've always got paracetamol in my cupboards, mostly different own store brands as they are so much cheaper than the premium brands. I remember when I first tried these Asda paracetamol tablets, I had just dislocated my knee and in absolute agony, the journey to hospital was a 40 minute drive away and I don't think I would of coped with no pain relief of some sort, my mum popped these out of her handbag and I took two pills. -- Packaging -- These paracetamols come in the same packaging as other Asda's own paracetamol products, in a basic white and blue cardboard box its nothing to shout about. The reverse of the box contains all the normal information, the contents of the tablets and dosage information. There are two silver foil trays inside the box, each containing 8 tablets, so 16 in total. -- Useful information -- A pack of 16 tablets will currently set you back a measly 15 pence, less than a penny a pill! Please note that Asda will only let you buy 2 packets at a time. The dosage for these paracetamol is pretty much the same as most paracetamol products. For anyone over the age of 12 you can take 1 or 2 pills every 4 hours, but no more than 8 in any 24 hour period. -- My experience -- The first time I took these, like I said earlier, was when I had just dislocated my knee. With the severe pain I was in I wasn't expecting any miracles, I took 2 pills and after around 20 minutes the pain had subsided enough to get into the car, of course it didn't get rid of the pain completely, if it did it would be some kind of magical paracetamol! But it did ease the pain a little. The tablets themselves are circular and aren't coated like Asda's caplets are. They have the powdery texture which tastes disgusting when you first slot it in your mouth. I don't find it difficult swallowing tablets but I do have to take these with more water than what I do the caplets. After they have gone down they leave the same powdered taste behind, which isnt very pleasant. Since the accident with my knee, I have purchased these myself. I only got through the one tray though before caving in and buying Asda's caplets as they give a much more pleasurable tablet taking experience than these tablets for only a couple of pence more. If the caplets weren't available or cost quite a bit more than these tablets then I would stick with these. I've used these paracetamol to ease period pains and tooth ache in the past and have always found that they have worked around 20 minutes or so after taking 2 tablets. They seem to be the same as every other stores own brand. Paracetamol is paracetamol right?! Although these paracetamol have the horrible powdery taste and after taste they still manage to do the job they are meant to do and help with mild to moderate pain, in my experience they do handle moderate pain quite well but don't eliminate it completely. With the coated caplets only a few pence more I will continue to purchase those and not these powdery tablets.

        Comments

        Login or register to add comments
        • More +
          15.05.2011 11:34
          Very helpful
          (Rating)
          3 Comments

          Advantages

          Disadvantages

          Great Value for money

          Bellroyd is feeling sorry for himself this weekend because he has toothache and it really really hurts. I have popped more pills in the last two days than in the rest of the year to date combined. Poor me! I may not survive the day..... but I'm being a really brave boy.....albeit in a wimpish pathetic kind of a way. It's one of those searing pains that goes all around your jaw, across your nose and eyes and forehead and I'm just not used to it. I didn't feel like going out yesterday morning after having a lousy night's wakefulness, but I needed new supplies of tablets and some product to treat the toothache. So I came back with Orajel and with these and I have been taking both for the whole of the last day. These Asda Paracetamol + tablets are exactly the same as those made for Boots, Morrisons, Superdrug, Tesco and Sainsbury's amongst others, so those who favour one over the other take due note please. You get 16 in 2 x 8 blister packs and they cost 15p. For those who prefer caplets to tablets, another 4p will get you what you prefer. Each tablet contains 500mg of product and is made by Galpharm Healthcare Ltd. of South Yorkshire. This information is included with the branded information on the card outer pack - yet the inner pack gives only the manufacturer's details, lending further credence to the fact that they are all the same as previously detailed. The tablets are quite large and I know that some find these difficult to swallow. However, they have given some relief from the pain, but it did take a while to kick in and the relief wasn't complete, nor did it seem to last more than a couple of hours. I was ready for my next dose before the scheduled 4 hours was up so alternated between these and an aspirin based product so as not to overdose on paracetamol. Before getting these tablets, I was using up the end of a box of Anadin Paracetamol that my wife had and these Asda tablets provided a similar level of pain relief to those, obviously at a much reduced cost. I would say that for the relief of mild to moderate pain, these do the job. You get the full list of instructions and warnings in a folded leaflet inside the box and if you happen to have a blinding headache, no worries - the name of the product is included in Braille on the front!

          Comments

          Login or register to add comments
          • More +
            18.03.2011 20:42
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            ** Asda Paracetamol Tablets **

            ** Asda Paracetamol Tablets ** Asda is normally not my favourite supermarket to go to but sometimes it's just the easiest option. Asda sells many products and I'm normally not disappointed with the brand. The supermarket is just not as close compared to some other supermarkets. They have their own brand and including these Asda Paracetamol Tablets. I think everyone should always have some paracetamol in the house and we always make sure we have some because you never know when you will be getting a headache. It's so annoying when you wake up with a headache and realising there is no paracetamol in the house. Like I can be bothered going outside to the supermarket first. As if I'm not grumpy enough at that moment. The good thing about the paracetamol is that it's cheaper than other brands and since it's just paracetamol I don't see any reason to spend extra money on a product with the same effect. Gladly they have the same effect as any other paracetamol brand and that makes these ones the ones I buy now. They only cost 26p for a pack of 16 tablets of 500mg. The tablets work really great and when I have a headache I normally take 2 of them now. Recommend it that on a daily basis you never take more than 4000mg, which is 8 of these tablets. 2 is normally fine and will get me through the period of the day and normally it will go away by itself. The packaged is very easy to use and you can get the tablets out without any problems. Just as with any other paracetamol it will take an average of 15 to 25 minutes to really start to work. Of course you want them to work straight away but it's not very long to wait. At least they work and that's the most important part of them. Since they have the same effect as any other paracetamol I rather buy these ones since they are cheaper and while they are in the supermarket were I go anyway. At Asda's these are the cheapest paracetamol that you can get.

            Comments

            Login or register to add comments
          • More +
            17.03.2011 12:18
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            Value for money, handy to keep on you in-case of a headache or mild to moderate pain.

            On a rare visit to Asda before Christmas I found myself down the medicinal aisle looking for some Paracetamol for the inevitable headaches after the copious amounts of alcohol sure to be consumed during this period. As Christmas was approaching fast I didn't want to spend £3+ on some fancily branded 'extra strength' or 'fast acting' nonsense that ultimately leaves your pockets lighter yet they never seem any more effective than the cheaper brands. The product that caught my eye were the Asda homebrand 500mg Paracetamol tablets. The design on the packaging is eyecatching, with the blue and silver finish it is hard to describe in all honesty. The box also gives the important information clearly - 'Paracetamol 500mg tablets' with a picture of the tablet followed by '16 tablets for the relief of pain and symptoms of colds and flu'. You couldn't get much clearer information and often the more basic products are the best for such detail. Inside the box there are two cards with 8 tablets on each. At 15p a pack they appealed to me the most as I didn't see the need to spend a great deal of money because surely they are just as effective as 500mg Paracetamol tablets costing three times the price, aren't they? Although I havn't used these tablets for a cold or flue symptoms I did use them for a sore head! I found the pain relief kicked in around 30minutes after taking them and were mildly surprised due to the cost - perhaps I will look more at budget ranges in the future! Asda also sell an 'easy-to-swollow- tablet which is shaped like a capsule as opposed to round but they are an extra 5p. They could be worth trying if you have had problems swollowing tablets in the past, but these are fine for me as I am fine with anything like that. I find that all Paracetamol tablets taste the same (same ingredients generally) and so it all comes down to effectiveness and price for me, as branding isn't something that influences me over medications too much. If you are looking for a fast acting and instant relief to your pain then you may want to try either something stronger or one of the more specialist painkillers such as Panadol Advance. Personally, I love the fact you can pick these painkillers up for less than 1pence each and they do a good job for me. The pack states to take 2 tablets to relieve mild to moderate pain - when you next spend a couple of pounds on expensive Paracetamol tablets that are 'fast acting' or 'fast absorbing' make sure you have these to hand, you will need them!

            Comments

            Login or register to add comments
          • More +
            16.12.2010 08:42
            Very helpful
            (Rating)
            2 Comments

            Advantages

            Disadvantages

            one i always have iin

            I suffer from headaches quite regularly and as such I do like to make sure I have got pain killers at home for when I have to use them. I don't really buy into the whole branded pain killers are better idea and I instead usually opt for cheaper versions of what is essentially the same product! One product that I often buy is the asda brand paracetamol tablets. The paracetamol tablets come in a small blue cardboard box. It has the asda name as well as the product name and we are told that the box has sixteen tablets inside. When you open up the box you find two plastic foil backed pieces, each of which house eight tablets. I like how they are separated as you can put one of them into your bag as well as having one in your medicine cabinet so that you won't get caught without pain relief on your travels if you need them. The tablets should be popped out through the foil backing by pressing the tablet on through the plastic side. Each tablet is a small circular shaped flat tablet. The tablets are quite chalky and to be honest I do prefer to take caplets which are easier to swallow in my opinion as they are coated. Asdas 500mg tablets cost just sixteen pence for a pack of sixteen tablets and I find that this is excellent value. However, these tablets are only really suitable for mild to moderate pain and for anything more substantial I would advise looking for a stronger pain killer or even seeking a doctors advice. In my experience these tablets work well for headaches and period pains and other equivalent things but for a migraine I would be looking for a stronger pain killer or using this along side ibuprofen for example. These tablets are also suitable for when a cold comes on and will help deal with the aches and pains but I tend to opt for a specific cold remedy in those cases. The dosage information for these tablets is as follows: Adults and children over twelve years of age: Two tablets up to four times per day Children aged 6-12 years: Half to one tablet up to four times a day The tablets are not suitable for children under six, but I can't see a young child wanting to swallow a pill anyway and I would think they would prefer the liquid paracetamol that is on offer. You should be aware that whilst you can use these tablets along side ibuprofen you cannot use them with other paracetamol containing products and you should seek immediate medical advice in the event of an overdose, even if you feel well. In my experience I usually find that I need two tablets each time I take the paracetamol to tackle a headache. I take the tablets with a glass of cordial juice and find that they are ok to take-just not as easy as the coated caplets that you can buy. The tablets usually get to work in around thirty minutes which I think is a reasonable amount of time for a standard pain killer. The tablets can ward off some pains completely but for others I may need to take another two tablets around six hours after the first dose. I will continue to buy these tablets for minor pain issues as I do not see the point in paying for a brand name when these tablets are cheap and do the same job! Thank you for reading my review!

            Comments

            Login or register to add comments
            • More +
              10.11.2010 14:10
              Very helpful
              (Rating)
              3 Comments

              Advantages

              Disadvantages

              Everyone should have some paracetamol

              Paracetamol is one of those items that everyone should own. Whether you keep it in your bathroom cupboard, handbag or first aid kit paracetamol is always a handy medicine to have lying around. I certainly always have a few boxes lying around for those aches and pains, spare of the moment headaches and the morning after a glass of wine remedy. I don't have a specific brand of paracetamol that I prefer I tend to opt for the cheapest and most convenient. As ASDA is the main place I shop I usually pick up their own brand and this is the brand I am reviewing. The box is a simple design and coloured blue with white writing stating what it is. It also has brail on the front of the box, I couldn't tell you what this said but I would assume it would be describing what the product is. There are 16 caplets all together and these are separated into 2 different trays. All caplets are individually placed into separate compartments covered with foil which needs to be broken to enable the caplet to come out. This is handy for when carrying in your handbag and also for if you have children as there is a less risk of any falling loose and them getting their hands on them. Each caplet contains 500mg of paracetamol which is the same amount as most leading paracetamol's, the only difference really between ASDA's version and that of the leading brand is the fancy packaging some of the more expensive ones opt for and the high price tag. ASDA's paracetamol costs around £1 or just under. I have tried a lot of different brands of paracetamol and I have never found any difference between them. ASDA's paracetamol works just the same as any other would. Paracetamol can be used for basically any pain or ache but the most common ones it is used for are; Headaches, toothache, sore throats, period pain, joint swelling and feverishness. Paracetamol is not a cure and is designed only to relief pain. For things such as a headache I have found that I never need to take more than one dose but for others such as period pain I usually find I have to repeat the dose after a couple of hours. Pain relief usually does last for around 3 to 4 hours depending on the severity of the pain. For example, when I was in labour with my daughter I did opt to take paracetamol and whilst at home I did take the ASDA's paracetamol for around a day but found no relief from it, so unfortunately they are not a miracle cure of pain. It is advised that you don't take paracetamol more often that every four hours. For adults and children over the age of 12 it is advisable that no more than 1 or 2 caplets should be taken at any one time. For children 6 or over it is advised that they take only half of a caplet and children under 6 should not have any paracetamol. I highly recommend you buy ASDA's brand of paracetamol as they are just as good as any leading brand but half the price. They work well on relieving mild to moderate pain, but no paracetamol, however expensive it is, will cure pain all together.

              Comments

              Login or register to add comments
              • More +
                28.10.2010 18:31
                Very helpful
                (Rating)
                3 Comments

                Advantages

                Disadvantages

                Simply a dose of pain killer and nothing fancy!

                One thing I always carry around with me is paracetamols Prone to headaches, jaw ache, neck ache and back ache and get struck by germs and colds often so always like a couple of boxes in my home and in my bags and places for emergencies. These I like cos they cost a minuscule 15p a box for 16 of them! Yes you read that right and these are the cheapest paracetamol's stocked in Asda as far as I'm aware. Usually I opt for paracetamol's that contain caffeine in the hope that, that speeds up the paracetamol effects however it was my boyfriend that told me to stop buying them when I told him that paracetamol's simply wernt working for me anymore and his advice was to just hunt out ordinary paracetamol. I took his advice and in my opinion he is right. Plain paracetamol's work far better for me personally! The Packaging: The box is plain and blue and white. On the front of it we are told that they are Asda Paracetamol 500mg tablets, that there are 16 in a box, and that they are for the relief of pain and symptoms of colds and flu. On the back of the box other information lists what they can be used for (Toothache, colds/flu, headaches etc), the ingredients are stated as well as cautions, directions for using them are given and contact details for Asda are of course given too. Inside the box you get two plastic trays of 8 tablets each and an informative leaflet giving us basically yet more warnings is provided too. The Tablets: You can take 2 tablets every 4 hours as you can with many paracetamol's on the market. The tablets are round and white and rather large and thick so I find that I can only swallow one at a time! I use these for a variety of aches and pains, these really do work for me and very fast. I have used them when I have had a headache, earache, a cold to help keep my temperature down and all sorts of things and I can recommend these really highly. They are fast working and really effective and I assumed they wouldn't because of the no caffeine or aspirin being added to them. For me these are a cheap but highly effective pain killer and as good as far more expensive tablets on the market! Recommended highly from me.... I wouldn't want to be without them! Only available in Asda stores.

                Comments

                Login or register to add comments
              • Product Details

                Asda / Paracetamol tablets / 500 mg.